Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: L
Number of items: 1.

L

Li, Yang, Yang, Hong-Ji, Cheng, Xiaochun ORCID: https://orcid.org/0000-0003-0371-9646 and Zhu, Xiao-Yan (2005) Programming style based program partition. International Journal of Software Engineering and Knowledge Engineering (IJSEKE)., 15 (6). pp. 1027-1062. ISSN 0218-1940 (doi:10.1142/S0218194005002610)

This list was generated on Mon Nov 11 04:31:50 2019 GMT.